# SDR DALA2016110108038

- Difficulty date: July 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 620EB.  CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE 620 EB WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED MAX DIAMETER ALLOWED IS 0.532 AND MAX DIAMETER MEASURED IS 0.565 IN 3 HOLES ADJACENT THEREFORE IS OUT OF LIMITS IAW SRM 57-10-01.  MAGNETIC DRIPLESS FUEL MEASURING STICK HOUSING WAS INTERCHANGE AT NEW ACCESS PLATE IAW AMM 28-42-01 AND FUEL ACCESS PLATE WAS REPLACED AND P/N WAS VERIFIED WITH IPC 57-23-01.
